Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Identities involving the coefficients of a class of Dirichlet series. V, VI


Author: Bruce C. Berndt
Journal: Trans. Amer. Math. Soc. 160 (1971), 157-167
MSC: Primary 30.24; Secondary 10.00
MathSciNet review: 0280693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1949 Chowla and Selberg gave a very useful formula for the Epstein zeta-function associated with a positive definite binary quadratic form. Several generalizations of this formula are given here. The method of proof is new and is based on a theorem that we formerly proved for ``generalized'' Dirichlet series. An easy proof of Kronecker's second limit formula is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.24, 10.00

Retrieve articles in all journals with MSC: 30.24, 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0280693-9
PII: S 0002-9947(1971)0280693-9
Keywords: Epstein zeta-function, Chowla-Selberg formula, functional equation with gamma factors, "generalized'' Dirichlet series, identities
Article copyright: © Copyright 1971 American Mathematical Society